# SDR ABXA080159

- Difficulty date: May 8, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 50,961 hours, 37,625 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T83208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP PITTING CORROSION ON LT DOOR FRAME FORWARD LOWER CORNER INTERIOR SKIN AT FS 300 AND STRINGER 19 LEFT.  BLENDED OUT AREAS, WITHIN LIMITS IAW B767-200 SRM 53-10-01 & 53-00-15.  1 EA PITTED AREA REPAIRED IAW B767 REA B653-573-69. (A)
